# SDR AALA202210144933

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737
- Aircraft serial: 40769
- Aircraft time: 32,086 hours, 13,486 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT LAVATORY DOOR DIFFICULT TO CLOSE AND OPEN.**SUPPLEMENTAL REPORT REQUIRED**(OPEN)
